2019
Том 71
№ 6

All Issues

Sanzharevskii Ya. Yu.

Articles: 2
Article (Russian)

Laplacian Generated by the Gaussian Measure and Ergodic Theorem

Bogdanskii Yu. V., Sanzharevskii Ya. Yu.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2015. - 67, № 9. - pp. 1172-1180

We consider the Laplacian generated by the Gaussian measure on a separable Hilbert space and prove the ergodic theorem for the corresponding one-parameter semigroup.

Article (Russian)

The Dirichlet Problem with Laplacian with Respect to a Measure in the Hilbert Space

Bogdanskii Yu. V., Sanzharevskii Ya. Yu.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2014. - 66, № 6. - pp. 733–739

We study the Dirichlet problem for a specified class of elliptic equations in a region of the Hilbert space consistent with a given Borel measure.